Acute generalized exanthematous pustulosis (AGEP) (also known as "Pustular drug eruption," and "Toxic pustuloderma") is a rare cutaneous reaction pattern that in 90% of cases is related to medication administration, characterized by a sudden eruption that appears on average five days after the medication is started.
It is mediated by T cells.
Acute generalized exanthematous pustulosis Wikipedia
AGEP is an acute febrile drug eruption characterized by numerous small, primarily non-follicular, sterile pustules, arising within large areas of edematous erythema.
The eruption follows a self-limiting course and will end before a week provided the causative agent (e.g. medication) is discarded. It is accompanied by fever, neutrophilia, and sometimes by facial edema, hepatitis and eosinophilia. The mortality rate is about 5% and the differential diagnosis includes Stevens–Johnson syndrome (SJS). Contrary to SJS, in AGEP, mucosa are not affected, which means that there are no blisters in the mouth or vagina.
The treatment is (1) stop the offending drug (antibiotics), (2) symptomatic (fever) and (3) for complications (hepatitis).